# SDR CA190807013

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 63,405 hours
- Propeller: Hamstd 14SF15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) UPON GEAR DOWN SELECTION CREW REPORTED THREE GREEN DOWN AND LOCKED INDICATED. AT 500FT THE NOSE GEAR DOORS STARTED TO CYCLE AND CREW SAW THE RED UNSAFE LIGHT CYCLE AS WELL. CREW COULD HEAR THE DOORS/GEAR CYCLE. THEY DID A GO AROUND AND SUCCESSFULLY PREFORMED AN ALTERNATE EXTENSION WITH DOWN AND LOCKED INDICATION. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION AND FUNCTIONAL CHECKS CARRIED OUT AND NO REOCCURRENCE. SOLENOID SEQUENCE VALVE REPLACED FOR TROUBLESHOOTING. (SOLENOID SEQUENCE VALVE PN 54C5434-9, SN 0324TRT)  AIRCRAFT RETURNED TO SERVICE. FIRST FLIGHT LEG CREW REPORTED THE GEAR WARNING HORN AT 5000`, BELOW 25% TORQUE. CREW SELECTED GEAR DOWN AND THE WARNING HORN EXTINGUISHED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT (CYSJ). AIRCRAFT FERRIED TO MAINTENANCE BASE (CYUL), DOWN LOCK PROXIMITY SENSOR (PN 8-642-02) FOUND TO BE AT FAULT. PROXIMITY SENSOR REPLACED. AIRCRAFT RETURNED TO SERVICE, NO FURTHER INCIDENT. AIRCRAFT HOURS: 64714, AIRCRAFT CYCLES: 79324. (TC# 20190807013)
